# SDR USAA950425

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Fs 200-236
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND LEVEL I CORROSION PREVIOUSLY REWORKED, REF C46-53302 AT RT OUTBOARD SEAT TRACK STATION 200 TO 236.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4F.  (M)
